Strange reaction months later???
I was doing a search on the web when I found this forum section and signed up. I have a weird thing happening and I can only assume its from a vaccination shot I got.. however it was 6 months ago that I got the vaccination!!
I went in for my physical in september.. everything seemed normal but I was overdue for a tetanus booster and I needed a pneumonia shot (yes I spell like poo sometimes). I got one in each upper arm, no big deal.. neither hurt much at all.
I had the usual soreness in the arm on my left from what i'm assuming was the tetanus shot. I really have no idea which arm they put what in but that soreness went away after about three days. No fever.. no problems at all.
about two months ago, I started having strange problems. My skin is flushed and around my nose and eyes .. upper cheeks and forehead, I am flushed red all the time like I have a mild sunburn. No sores or puffiness but i'm always looking like I just got out of the sun.
My left arm started to hurt and I have a lump where I got one of the shots.. its been two months since that started and now i can barely use that arm to lift anything, its weak and painful in the shoulder muscle and there is a large lump there under the surface. The skin flushing has worsened and now goes from the knees, all the way to my forehead .. it comes and goes and when it arrives, I cough and sound weezy like i'm having some kind of asthma attack but I don't have asthma at all. I don't smoke, drink or do drugs.. I am a healthy weight and eat right and exercise or I did until recently. My arm hurts so much when I try to use it now, that I've stopped exercizing. I'm tired all the time.. I just feel terrible but the only thing I can pin this all on is the shots because it all started then. Before then I was healthy as a horse and very active.
I was getting worried as to what this could be but my doctor seems stumped and says having a reaction six months later is just not going to happen. She sent me to physical therapy for my arm and put me on prescription motrin, which is doing nothing.
I'm having trouble sleeping, I have lost weight and just don't feel like eating, all I want to do is sleep all the time... and my arm is hurting like crazy.
Any thoughts on this from anyone? I know its a long shot for anyone to know but i'm desperate enough to try anything once lol.
Thanks in advance,